# SDR VNAA9807014

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 3037603
- Condition: Failed
- Location: Lt Engine
- Part time: 22,969 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AN ECU FAIL WARNING MESSAGE ILLUMINATED DURING CLIMB.  THE CREW ATTEMPTED A RESET OF THE ECU.  THE ATTEMPT FAILED AND THE AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE 1.8 SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-02.  OPERATIONAL CHECKS WERE COMPLETED AND THE  AIRCRAFT WAS RETURNED TO SERVICE.
